Geometric ergodicity conditions for countable Markov chains
Doklady Akademii Nauk, Tome 234 (1977) no. 2, pp. 316-319
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_234_2_a14,
author = {N. N. Popov},
title = {Geometric ergodicity conditions for countable {Markov} chains},
journal = {Doklady Akademii Nauk},
pages = {316--319},
year = {1977},
volume = {234},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_234_2_a14/}
}
N. N. Popov. Geometric ergodicity conditions for countable Markov chains. Doklady Akademii Nauk, Tome 234 (1977) no. 2, pp. 316-319. http://geodesic.mathdoc.fr/item/DAN_1977_234_2_a14/